Connect with us

HEALTH+FITNESS

Important Kid’s Cough Medicine Recall Alert


Source: Getty Images

Three lots of children’s cough medicines are being recalled due to incorrect dosage cups in the packaging.

GlaxoSmithKline Consumer Healthcare is voluntarily recalling their Children’s Robitussin Honey Cough and Chest Congestion DM and Children’s Dimetapp Cold and Cough over fears parents might accidentally overdose a child by putting too much cough syrup in the incorrect dosage cup.


According to CNN, “GlaxoSmithKline found that the cups for Children’s Robitussin Honey cough syrup were missing lines for the 5-milliliter and 10-milliliter graduations and the cups for Children’s Dimetapp were missing the 10-milliliter graduation. Cups for both products only had the 20-milliliter graduation.”

“There is a potential risk of accidental overdose if caregivers dispensing the syrup do not notice the discrepancies between the graduations printed on the dosing cups and the indicated amounts to be administered,” the FDA announced in the recall alert.

The recalled lots were distributed across the United States between February 5, 2020, and June 3, 2020:
* Lots “02177” and “02178” for Children’s Robitussin Honey Cough and Chest Congestion DM (4 ounces), expiring January 2022.
* Lot “CL8292” for Children’s Dimetapp Cold and Cough (8 ounces), expiring September 2021.

CNN reports “symptoms of overdose of either product may include impaired coordination, elevated blood pressure, dizziness, seizure, nausea, vomiting, constipation, diarrhea, abdominal pain, hallucinations, among other concerns.”

ADVERTISEMENT
ADVERTISEMENT
ADVERTISEMENT

Kate Hudson Shares Pic of Post Baby Body

CELEBRITY

Whoopi Goldberg Makes Surprise Appearance on The View

CELEBRITY

Say Hello to Plogging – the Newest Exercise Craze That Also Helps the Environment!

HEALTH+FITNESS

Chiropractors Warn Against Carrying These Purse Types

BEAUTY+STYLE